Movability and Uniform Movability of Shape Morphisms

Volume 64 / 2016

P. S. Gevorgyan, I. Pop Bulletin Polish Acad. Sci. Math. 64 (2016), 69-83 MSC: Primary 55P55; Secondary 54C56. DOI: 10.4064/ba8059-6-2016 Published online: 22 August 2016

Abstract

The purpose of this paper is to define some notions of movability for morphisms of inverse systems which extend the movability properties of inverse systems and which are compatible with the equivalence relations which define pro-morphisms and shape morphisms. Some properties and applications are given.

Authors

  • P. S. GevorgyanFaculty of Mathematics
    Moscow State Pedagogical University
    88, Vernadskogo St.
    Moscow, Russia
    e-mail
  • I. PopFaculty of Mathematics
    “Al. I. Cuza” University
    700505 Iaşi, Romania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image